On projective modules over polynomial rings

Research output: Contribution to journalArticlepeer-review


We prove here, among other results, that if R is a commutative noetherian ring and projective R[x1, ..., xn]-modules of rank ≤ Krull dim R are extended, then finitely generated projective R[x1, ..., xn]-modules are extended. We also give an example of a nonfinitely generated projective module over an integral domain which contains no unimodular elements.

Original languageEnglish
Pages (from-to)51-63
Number of pages13
JournalJournal of Algebra
Issue number1
StatePublished - May 1979
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On projective modules over polynomial rings'. Together they form a unique fingerprint.

Cite this